Whitish/ clear bump on top lip after Juvederm ultra 3 ? (photos)

I have a little white bump on my upper lip (along with other bumps, but they seem deeper!) this one looks whitish / clear and hangs down on my motto lip which is annoying?! Looks worse in real life as opposed to the pictures, its very hard and doesn't go away when it push it, the skin seems very thin there though over it. Worried with what to do and what it might be? I've already paid £200 for the fillers as it is... will I be charged for them to get rid of it, even if its their fault?

Doctor Answers 5

Lip Swelling/Bumps After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase

This can be improved with hyaluronidase injection or needle to remove the fat.  sometimes people get mucoceles from fillers and this is a dilated gland and wont improve without surgery or lasers. I suggest you see an expert.  Best, Dr. Emer.

Los Angeles Dermatologic Surgeon
4.9 out of 5 stars 158 reviews

Lumps after Juvederm

Thank you for your question Pinky249. Juvederm is a filler that can be used to enhance the lips. Lumps and bumps are common after such treatments. I recommend that my patients gently massage the area for 5 minutes at a time, 5 times per day, for the first 5 days after the treatment. This will smoothen out the product. Juvederm can also be dissolved with hyaluronidase. In our office we do not charge patients to dissolve lumps if they were treated in our office. However, every office has different policies. Please follow up with your doctor for specific recommendations. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

Juvederm Bump

This can happen sometimes from the placement of the filler. A lot of times massage to the area can help to dissipate the bump. However, if this does not work, I would return to your injector so they can place hyaluronidase into the area to dissolve bump. Depending on you injector, usually this isn't a charge but that would be determined by the injector. 

Lenore Sikorski, MD
Orange County Dermatologist
4.3 out of 5 stars 24 reviews


This is a normal side effect of Juvederm but easily treatable. Either you can consult with your injector and have him or her massage the bump away or if this doesn't work, Hyaluronidase may be an option to dissolve away the product. Depending on your physician, you may or may not be charged.

Lump in lip after Juvederm

I would discuss with your injector. It probably can be dissolved with hyaluronidase. I wouldn't charge for this procedure but this is up to your injector.

Steven F. Weiner, MD
Panama City Facial Plastic Surgeon
4.6 out of 5 stars 26 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.